Alert archive / Kansas / Areal Flood Warnings in 2012
Areal Flood Warning 13, NWS Wichita, KS
NWS Wichita, KS issued this areal flood warning at Apr 14, 2012, 11:12 PM CDT for 4 counties in Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2012, 11:12 PM CDT (04:12 UTC)
- Expired
- Apr 15, 2012, 3:12 AM CDT
- In force
- 4 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barton County, KS, Ellsworth County, KS, Rice County, KS, Saline County, KS
The radar
The Wichita radar (KICT), 123 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2712 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 369 m²/s²
- 0-3 km storm-relative helicity
- 445 m²/s²
- Significant tornado parameter
- 6.0
- Supercell composite
- 30.6
The text
As transmitted, in the capitals the NWS used until 2016.
793
WGUS43 KICT 150412
FLWICT
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1112 PM CDT SAT APR 14 2012
KSC009-053-159-169-150915-
/O.NEW.KICT.FA.W.0013.120415T0412Z-120415T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1112 PM CDT SAT APR 14 2012
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLOOD WARNING FOR...
EASTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
NORTHERN RICE COUNTY IN CENTRAL KANSAS...
SALINE COUNTY IN CENTRAL KANSAS...
SOUTHEASTERN BARTON COUNTY IN CENTRAL KANSAS...
* UNTIL 415 AM CDT
* AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
TWO TO FOUR INCHES OF RAIN HAS LIKELY OCCURRED IN A SWATH FROM
ELLINWOOD TO NEAR SALINA. RAINFALL RATES OF ONE TO TWO INCHES PER
HOUR ARE OCCURRING WITH THESE STORMS. THE HEAVY RAIN WILL RESULT IN
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS...AS WELL AS LOW WATER
CROSSINGS. BRIEF STREET FLOODING IS LIKELY IN URBAN AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES...AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 3885 9801 3887 9798 3888 9793 3891 9793
3896 9788 3896 9736 3873 9737 3861 9762
3861 9792 3846 9792 3828 9830 3825 9861
3826 9872
$$
HOWERTON1 follow-up statement
145
WGUS83 KICT 150812
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
312 AM CDT SUN APR 15 2012
KSC009-053-159-169-150822-
/O.CAN.KICT.FA.W.0013.000000T0000Z-120415T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALINE KS-RICE KS-BARTON KS-ELLSWORTH KS-
312 AM CDT SUN APR 15 2012
...THE FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN ELLSWORTH...
SOUTHEASTERN BARTON...NORTHERN RICE AND SALINE COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3885 9801 3887 9798 3888 9793 3891 9793
3896 9788 3896 9736 3873 9737 3861 9762
3861 9792 3846 9792 3828 9830 3825 9861
3826 9872
$$
MCGUIREWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this areal flood warning went out at Apr 14, 6:32 PM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Apr 14, 6:32 PM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 632 PM CDT SAT APR 14 2012 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU CONVECTIVE TRENDS WILL BE THE MAIN ISSUE...WITH STRONG-SEVERE THUNDERSTORMS IN THE VICINITY OF KSLN AND NOT TOO FAR FROM KHUT AT START OF FORECAST. WILL CONTINUE WITH VCTS AT KRSL/KICT...AS TIMING OF STORMS IS A BIT UNCLEAR AND IMPACT IF INCLUDED WOULD BE SIGNIFICANT. 00-06 UTC WILL LIKELY BE THE MOST ACTIVE AT KHUT/KICT/KSLN. WITH DRYLINE REMAINING WELL WEST OF THE AREA...STORMS MAY CONTINUE TO REGENERATE THROUGHOUT THE EVENING. IFR CONDITIONS...LARGE HAIL AND 50KT+ WINDS WILL BE BRIEFLY POSSIBLE WITH ANY OF THE SEVERE STORMS. ANTICIPATE DRYLINE SHOULD ENTER THE AREA AROUND 0700 UTC AND NOT EXIT SOUTHEAST KS UNTIL AFTER 1200 UTC. VERY GUSTY SOUTHWEST WINDS ANTICIPATED BEHIND DRYLINE. -HOWERTON && .PREV DISCUSSION... /ISSUED 333 PM CDT SAT APR 14 2012/ DISCUSSION... MAIN FORECAST CONCERN: THIS EVENING AND TONIGHT WILL BE THE MOST CONCERNING PORTION OF THE FORECAST WITH AMPLIFIED SEVERE THREAT FOR THE COUNTY WARNING AREA. OTHERWISE...THE ISSUES INCLUDE THE POPS FOR SUNDAY INTO MONDAY WITH THE LOW PUSHING OUT OF THE AREA AND ANY POTENTIAL WRAP AROUND. TONIGHT: DRYLINE WILL BE EVEN SLOWER TO MOVE ACROSS THE AREA...MOST LIKELY LATER TONIGHT. HOWEVER CONSIDERABLE INSTABILITY/SHEAR ALREADY IN PLACE...WITH ISOLATED SEVERE STORMS JUST WEST OF AREA AT THIS TIME. BELIEVE CONDITIONS ARE SUFFICIENT FOR THESE TO CONTINUE AS THEY MOVE EAST...WITH WITH SOUTHERN SECTIONS LIKELY HAVING BETTER INSTABILITY THROUGH SUNSET. GIVEN HODOGRAPHS...SUPERCELLS WITH TORNADIC POTENTIAL WILL EXIST...WELL INTO THE EVENING. DRYLINE SHOULD SWEEP ACROSS THE AREA DURING MIDDLE OF THE NIGHT. TEMPERATURES WILL LIKELY REMAIN QUASI STEADY AHEAD OF THE DRYLINE GIVEN THE LOW LEVEL MOISTURE AND GRADIENT WINDS. -HOWERTON SUNDAY: BETTER ALIGNMENT OF THE SURFACE AND UPPER LEVEL TROUGH WHICH WILL CONTINUE TO PUSH OFF TO THE NORTHEAST ON SUNDAY. A COLD FRONT WITH THIS SYSTEM IS ANTICIPATED TO SLIDE THROUGH CENTRAL KANSAS FIRST THEN THROUGH THE REST OF SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH THE DAY. THERE IS CONCERN OF STRONG WINDS AHEAD OF AND BEHIND FRONTAL PASSAGE WITH SUSTAINED SPEEDS JUST SHY OF WIND ADVISORY CRITERIA BASED ON CURRENT TRENDS. DECIDED AGAINST ISSUING ANY WIND HEADLINES RIGHT NOW...BUT THE NEXT FORECAST MAY DECIDE TO GO FORWARD WITH IT. THERE MAY BE LINGERING SHOWERS AND THUNDERSTORMS WITH THE EXITING LOW WHICH WILL CONTINUE INTO THE MORNING AND AFTERNOON HOURS IN SOUTHEAST KANSAS...BUT SEVERE POTENTIAL DOES NOT APPEAR TO BE HIGH WITH THE MAJOR SOURCES OF INSTABILITY DIMINISHING. DID DECREASE THE POPS SUNDAY EVENING AND NIGHT AS THE PROGRESSION OF THE SYSTEM APPEARS TO BE MUCH QUICKER THAN PREVIOUSLY ANTICIPATED. MONDAY: A SECONDARY WAVE APPEARS TO BE ASSOCIATED WITH THE UPPER LEVEL AT 500MB THAT WILL SLIDE THROUGH ON MONDAY...YET HIGH PRESSURE AT THE SURFACE TO 850MB. THERE MAY BE A FEW SHOWERS ASSOCIATED WITH THIS WAVE PARTICULARLY IN CENTRAL AND POTENTIALLY SOUTH CENTRAL KANSAS. PV DOES INDICATE A PIECE ENERGY MOVING WITH THIS SYSTEM...HOWEVER MODELS VARY IN LOCATION AND DEVELOPMENT OF ANY PRECIPITATION. THUS DECIDED TO WAIT ON CHANCES FOR NOW. TUESDAY TO SATURDAY: THE NEXT TROUGH WILL START TO DO MOST OF ITS DEVELOPMENT WHEN IT MOVES OVER THE ROCKIES FOR WEDNESDAY TO THURSDAY...HOWEVER 850MB INDICATES THE MAIN SYSTEM TO STAY IN THE NORTHERN PLAINS. AT THE SURFACE...THERE IS INDICATION OF THE LOW PASSING THROUGH ON THURSDAY WITH SOME ASSOCIATED INSTABILITY FOR THE AFTERNOON AND EVENING HOURS. THUS KEPT THUNDERSTORM CHANCES IN FOR THIS TIME FRAME. MOVEMENT OF THIS NEXT TROUGH IN THIS EXTENDED IS A BIT QUESTIONABLE WITH MODEL VARIATION IN THE TIMING...DEPTH AND EXACT LOCATION. THIS COULD CHANGE ANY POTENTIAL IN POPS. TEMPERATURES ARE ON TRACK TO CLIMB TO NEAR TO ABOVE NORMAL WITH THURSDAY LOOKING TO BE THE WARMEST DAY OF THE WEEK WITH THE GOOD SURGE OF WARM AIR ADVECTION OUT AHEAD OF THE NEXT SYSTEM. VP PREV DISCUSSION... /ISSUED 242 PM CDT SAT APR 14 2012/ UPDATE... 12 UTC AND LATER RUC MODEL RUNS SUGGEST DRYLINE WILL BE EVEN SLOWER TO MOVE ACROSS THE AREA...MOST LIKELY LATER TONIGHT. THIS WILL IMPACT SEVERE THREAT ACROSS THE AREA. AT THIS TIME...BEST INSTABILITY/WEAKEST CAP IS OCCURRING ACROSS WESTERN SECTIONS OF CENTRAL KS WITH CAP HOLDING ON ACROSS MOST OF SOUTH CENTRAL/ SOUTHEAST KS. GIVEN LACK OF SURFACE BOUNDARY AND EXTENSIVE CLOUDS SO FAR...MAY BE TOUGH TO BREAK CAP ACROSS SOUTH CENTRAL KS THIS AFTERNOON. HOWEVER A FEW SMALL BREAKS IN CLOUDS ARE EVIDENT IN VISIBILITY SATELLITE SOUTH/WEST OF ICT. IF STORMS CAN DEVELOP IN THIS AREA...CLEARLY ENVIRONMENT WOULD BE CONDUCIVE FOR STRONG/ SEVERE STORMS. BIGGEST THREAT TONIGHT IS ROUGHLY ALONG AND SOUTH OF HIGHWAY 400 ACROSS SOUTH CENTRAL KS...EAST TO HIGHWAY 99 IN THE 00-04 UTC TIME FRAME...WITH INCREASING ELEVATED STORM RISK 03-06 UTC ACROSS CENTRAL KS EAST OF I-135. -HOWERTON AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU CONVECTIVE TRENDS WILL BE THE MAIN ISSUE...WITH STRONG-SEVERE THUNDERSTORMS IN THE VICINITY OF KRSL AT START. ISOLATED-SCATTERED RAIN SHOWERS/THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AT KSLN/KHUT/KICT...BUT EXPECT COVERAGE/INTENSITY TO RAMP UP TOWARDS 0000 UTC...WITH 0000 UTC-06 UTC THE MOST ACTIVE AT KHUT/KICT/KSLN. IFR CONDITIONS...LARGE HAIL AND 50KT+ WINDS WILL BE BRIEFLY POSSIBLE WITH ANY OF THE SEVERE STORMS. DRYLINE SHOULD ENTER THE AREA LATER TONIGHT...BRINGING END TO PRECIPITATION AND LOSS OF CEILING. GUSTY SOUTHWEST WINDS ANTICIPATED BEHIND DRYLINE. -HOWERTON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 55 71 44 66 / 60 10 0 10 HUTCHINSON 52 69 44 66 / 50 10 0 10 NEWTON 54 70 45 65 / 60 10 10 10 ELDORADO 57 71 45 67 / 70 10 10 10 WINFIELD-KWLD 57 72 45 69 / 60 10 10 10 RUSSELL 48 63 39 64 / 50 20 10 20 GREAT BEND 49 64 39 64 / 60 20 10 20 SALINA 52 69 43 65 / 60 10 10 20 MCPHERSON 52 69 44 65 / 60 10 10 10 COFFEYVILLE 65 74 47 68 / 50 50 10 10 CHANUTE 63 73 47 67 / 50 50 10 10 IOLA 63 72 47 66 / 50 50 10 10 PARSONS-KPPF 64 73 47 68 / 50 50 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR KSZ032-033- 047>053-067>070-082-083-091>094-098. &&
Hazardous weather outlook, Apr 14, 4:40 PM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 440 PM CDT SAT APR 14 2012 KSZ032-033-047>053-067>072-082-083-091>096-098>100-152145- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 440 PM CDT SAT APR 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND SOUTH CENTRAL KANSAS THROUGH MIDNIGHT. STORMS WILL LIKELY PRODUCE LARGE HAIL TO THE SIZE OF BASEBALLS...AND DAMAGING WINDS IN EXCESS OF 75 MPH. SOME TORNADOES ARE PROBABLE...WITH THE POTENTIAL FOR STRONG TORNADOES ACROSS SOUTH CENTRAL KANSAS THIS EVENING. THE THREAT FOR SEVERE STORMS WILL CONTINUE OVERNIGHT UNTIL THE FRONT MOVES THROUGH...WITH THE THREAT OF SEVERE STORMS LATE TONIGHT ACROSS SOUTHEAST KANSAS. STRONG WINDS WILL PERSIST INTO TONIGHT AND THE WIND ADVISORY REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG THUNDERSTORMS ARE POSSIBLE SUNDAY MORNING IN SOUTHEAST KANSAS. THE MAIN THREAT WILL BE DIME TO NICKEL SIZED HAIL. SUSTAINED WINDS OF 30 MPH ARE POSSIBLE ON SUNDAY AFTERNOON OVER THE FLINT HILLS. STRONG THUNDERSTORMS ARE EXPECTED FROM WEDNESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THROUGH THROUGH MIDNIGHT ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP HOWERTON
In the hours before
Local storm report, Apr 14, 11:02 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1102 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM TORNADO 5 E BENTON 37.79N 97.02W
04/14/2012 BUTLER KS STORM CHASER
ROPE TORNADO.
&&
BDKLocal storm report, Apr 14, 11:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1104 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TORNADO 5 NE LINDSBORG 38.63N 97.61W
04/14/2012 SALINE KS TRAINED SPOTTER
ILLUMINATED BY LIGHTNING.
&&
BDKLocal storm report, Apr 14, 11:06 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1106 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM TORNADO EL DORADO 37.82N 96.86W
04/14/2012 BUTLER KS TRAINED SPOTTER
POWER OUTAGES ON THE WEST SIDE OF EL DORADO
&&
SGSLocal storm report, Apr 14, 11:07 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1107 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM HAIL EL DORADO 37.82N 96.86W
04/14/2012 E2.75 INCH BUTLER KS TRAINED SPOTTER
NORTH END OF EL DORADO
&&
SGSLocal storm report, Apr 14, 11:08 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1108 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM HAIL EL DORADO 37.82N 96.86W
04/14/2012 E1.75 INCH BUTLER KS TRAINED SPOTTER
NEAR THE BEST WESTERN HOTEL
&&
SGSLocal storm report, Apr 14, 11:10 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1110 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TORNADO 3 NE EL DORADO 37.85N 96.82W
04/14/2012 BUTLER KS TRAINED SPOTTER
SPOTTER REPORTED A CONE TO WEDGE TORNADO
&&
SGSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:12 PM CDT | Tornado Warning | ICT | Reno | 37 min |
| Apr 14, 7:34 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Reno | 41 min |
| Apr 14, 7:43 PM CDT | Special Weather Statement | ICT | Russell | 32 min |
| Apr 14, 7:45 PM CDT | Tornado Warning | ICT | Harper | 28 min |
| Apr 14, 7:47 PM CDT | Tornado Warning | ICT | Harvey, McPherson, Marion | 28 min |
| Apr 14, 7:54 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 20 min |
| Apr 14, 7:54 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 36 min |
| Apr 14, 8:10 PM CDT | Tornado Warning | ICT | McPherson, Marion | 50 min |
| Apr 14, 8:14 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 46 min |
| Apr 14, 8:22 PM CDT | Tornado Warning | ICT | Harper | 38 min |
| Apr 14, 8:32 PM CDT | Tornado Warning | ICT | Lincoln, Russell | 28 min |
| Apr 14, 8:40 PM CDT | Tornado Warning | ICT | Marion | 31 min |
| Apr 14, 8:47 PM CDT | Tornado Warning | ICT | Harper, Sumner | 43 min |
| Apr 14, 9:19 PM CDT | Tornado Warning | ICT | Sumner | 41 min |
| Apr 14, 9:30 PM CDT | Tornado Warning | ICT | Sedgwick | 45 min |
| Apr 14, 9:32 PM CDT | Tornado Warning | ICT | Barton, Reno, Rice | 43 min |
| Apr 14, 10:09 PM CDT | Tornado Warning | ICT | Sedgwick | 51 min |
| Apr 14, 10:10 PM CDT | Tornado Warning | ICT | Ellsworth, McPherson, Rice | 32 min |
| Apr 14, 10:13 PM CDT | Tornado Warning | ICT | Ellsworth, McPherson, Rice, Saline | 37 min |
| Apr 14, 10:27 PM CDT | Tornado Warning | ICT | Butler, Sedgwick | 33 min |
| Apr 14, 10:38 PM CDT | Areal Flood Warning | ICT | Sedgwick | 3 hr |
| Apr 14, 10:40 PM CDT | Tornado Warning | ICT | McPherson, Saline | 50 min |
| Apr 14, 10:41 PM CDT | Tornado Warning | ICT | Butler | 49 min |
| Apr 14, 10:47 PM CDT | Tornado Warning | ICT | Ellsworth, Rice | 43 min |
| Apr 14, 11:03 PM CDT | Areal Flood Warning | ICT | Butler | 3 hr |
| Apr 14, 11:24 PM CDT | Tornado Warning | ICT | Butler, Chase, Greenwood | 51 min |
| Apr 14, 11:27 PM CDT | Tornado Warning | ICT | Ellsworth, Lincoln, Saline | 48 min |
| Apr 15, 12:11 AM CDT | Special Weather Statement | ICT | Ellsworth, Rice | 34 min |
| Apr 15, 12:33 AM CDT | Severe Thunderstorm Warning | ICT | Rice | 27 min |
| Apr 15, 12:48 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 42 min |
| Apr 15, 1:02 AM CDT | Severe Thunderstorm Warning | ICT | Kingman | 43 min |
| Apr 15, 1:29 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno, Sedgwick, Sumner | 46 min |
| Apr 15, 2:36 AM CDT | Special Weather Statement | ICT | Butler | 39 min |
| Apr 15, 3:40 AM CDT | Special Weather Statement | ICT | Cowley | 35 min |
| Apr 15, 4:03 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson | 27 min |
| Apr 15, 4:03 AM CDT | Wind Advisory | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 16 hr |
| Apr 15, 5:01 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Montgomery, Neosho, Wilson, Woodson | 59 min |
| Apr 15, 6:03 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 42 min |
Nearby
Areal Flood Warnings in Kansas, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.